# SDR SWAA2024040960949

- Difficulty date: March 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 59,172 hours, 35,615 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987 Rbl 43
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM UPPER FLANGE AT STA 986.5 AND WL 208.1 AND LBL 43 AT AFT GALLEY AREA.  PERFORMED PERMANENT REPAIR LOCATED ON FLOOR STRUCTURE BEAM UPPER FLANGE AT STA 986.5 AND WL 208.1 AND LBL 43 AT AFT GALLEY AREA IAW SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4.
